Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Notes on interpolation by the real method between $ C(T,A\sb 0)$ and $ C(T,A\sb 1)$

Author: Mieczysław Mastyło
Journal: Proc. Amer. Math. Soc. 102 (1988), 945-948
MSC: Primary 46E40; Secondary 46M35
MathSciNet review: 934872
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a Banach space and let $ T$ be a compact Hausdorff space. We denote by $ C(T,A)$ the Banach space of all $ A$-valued continuous functions defined on $ T$ endowed with the supremum norm. We show that if $ T$ is infinite and $ ({A_0},{A_1})$ is a Banach couple with $ {A_0}$ continuously embedded in $ {A_1}$, then the interpolation space $ {(C(T,{A_0}),C(T,{A_1}))_{\varphi ,p}}$ is equal to $ C\left( {T,{{\left( {{A_0},{A_1}} \right)}_{\varphi ,p}}} \right)$ if and only if $ {A_0}$ is closed in $ {A_1}$.

References [Enhancements On Off] (What's this?)

  • [1] J. Bergh and J. Löfström, Interpolation spaces. An introduction, Springer-Verlag, New York, 1976. MR 0482275 (58:2349)
  • [2] J. Bona and R. Scott, Solutions of the Korteweg-de Vries equation in fractional order Sobolev spaces, Duke Math. J. 43 (1976), 87-99. MR 0393887 (52:14694)
  • [3] Ju. A. Brudnyĭ and N. Ja. Krugljak, Real interpolation functors, Soviet Math. Dokl. 23 (1981), 5-8.
  • [4] F. Cobos, Some spaces in which martingale difference sequences are unconditional, Bull. Acad. Polon. Sci. Math. (to appear). MR 890615 (88g:46041)
  • [5] M. Cwikel and J. Peetre, Abstract $ K$ and $ J$ spaces, J. Math. Pures Appl. 60 (1981), 1-50. MR 616007 (82h:46092)
  • [6] J. Gustavsson, A function parameter in connection with interpolation of Banach spaces, Math. Scand. 42 (1978), 289-305. MR 512275 (80d:46124)
  • [7] S. Janson, P. Nilsson, and J. Peetre, Notes on Wolff's note on interpolation spaces, Proc. London Math. Soc. 48 (1984), 283-299. MR 729071 (85k:46083)
  • [8] M. Levy, L'espace d'interpolation réel $ {\left( {{A_0},{A_1}} \right)_{\theta ,p}}$ conteint $ {l^p}$, C. R. Acad. Sci. Paris 289 (1979), 675-677. MR 560331 (81b:46083)
  • [9] L. Maligranda and M. Mastyło, Notes on non-interpolation spaces, J. Approximation Theory (to appear).
  • [10] P. Nilsson, Reiteration theorems for real interpolation and approximation spaces, Ann. Mat. Pura Appl. 132 (1982), 291-330. MR 696048 (86c:46089)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 46M35

Retrieve articles in all journals with MSC: 46E40, 46M35

Additional Information

Keywords: Interpolation spaces, complemented subspaces, $ K$-functional
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society